Open Access
March, 1982 Admissibility in Linear Estimation
Lynn Roy LaMotte
Ann. Statist. 10(1): 245-255 (March, 1982). DOI: 10.1214/aos/1176345707


Necessary and sufficient conditions for a linear estimator to be admissible among linear estimators are described. The model assumed is general, allowing for relations between elements of the mean vector and covariance matrix, and allowing the covariance matrix to vary in an arbitrary subset of nonnegative definite symmetric matrices.


Download Citation

Lynn Roy LaMotte. "Admissibility in Linear Estimation." Ann. Statist. 10 (1) 245 - 255, March, 1982.


Published: March, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0485.62070
MathSciNet: MR642736
Digital Object Identifier: 10.1214/aos/1176345707

Primary: 62J99
Secondary: 62F10

Keywords: General linear model , linear estimation and admissibility

Rights: Copyright © 1982 Institute of Mathematical Statistics

Vol.10 • No. 1 • March, 1982
Back to Top